# SDR MRKA9523

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691MA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24166
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 20121
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED POWER SUPPLY DUE OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  (W)
